# SDR 97ZZZX5143

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31P
- Make and model: Gulstm 680FL
- Aircraft serial: 1646123
- Engine: Lyc IGSO540B1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: LW12596
- Condition: Failed
- Location: Nr 5 Cyl Rod
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS AT CRUISE POWER SETTING.  THE PILOT EXPERIENCED A ROUGH RUNNING ENGINE.  HE SECURED THE ENGINE AND CONTINUED TO LAND WITHOUT FURTHER INCIDENT.  UPON INSPECTION OF THE ENGINE, DETERMINED THE CONNECTING ROD BOLT FAILED ON THE NR 5 CYLINDER AND THE CYLINDER WAS FORCED OFF ITS PAD CAUSING EXTERNAL DAMAGE TO THE ENGINE.
